# SDR USAABB98004

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND R1 DOOR EMERGENCY EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER.  (M)
